# SDR UIEA2018020600183

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,872 hours, 17,737 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL FILTER STATUS MESSAGE AFTER ENGINE START.  INSPECTED LEFT ENGINE OIL BYPASS SYSTEM AND OPS CHECKED GOOD IAW AMM 79-35-00 )
